# SDR ASAA2016042316488

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 420 hours, 134 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL ON AFTER START ZONE TEMP CONTROL ILLUMINATED.  MASTER CAUTION RESET LIGHT. ACFT GROUNDED.  ACFT CHECKED.    PERFORMED BITE TEST ON PACK FLOW TEMPERATURE CONTROLLER, NO FAULTS NOTED REF AMM 21-61-00-740-801-002.  RAN ACFT AND PERFORMED RECALL, NO LIGHTS ILLUMINATED.
